# SDR LR7A2018100601458

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 45,485 hours, 23,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND THE FS477 OVERHEAD BULKHEAD WEB CRACKED AT LBL36, WL276.  PER AD 92-10-14 AND SB 382-53-50, REPAIRED IAW SK382-53-184, REPAIR B.
